# SDR R61A2019082900876

- Difficulty date: August 20, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 39,644 hours, 23,663 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17099451003
- Condition: Corroded
- Location: Frames 34-74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**WHILE IN HEAVY CHECK** MAINTENANCE FOUND LEVEL 2 CORROSION IN A FEW LOCATIONS ON THE RH INBD (FLOOR) SEAT-TRACK FR 34/43 THRU 59/74 (P/N 170-99451-003). MAINTENANCE REMOVED AND REPLACED RH INBD (FLOOR) SEAT-TRACK FR 34/43 THRU 59/74 PER SRM 51-40-08. SEE EAMS W/O H6948 SN 00506. AIRCRAFT REMAINS IN HEAVY CHECK DURING THE DURATION OF THE CHECK.
